Broadcasts and domination in trees

Cockayne, E.J., Herke, S. and Mynhardt, C.M. (2011). Broadcasts and domination in trees. In: 22nd British Combinatorial Conference, St Andrews, Scotland, (1235-1246). 5-10 July 2009. doi:10.1016/j.disc.2009.12.012

Author Cockayne, E.J.
Herke, S.
Mynhardt, C.M.
Title of paper Broadcasts and domination in trees
Conference name 22nd British Combinatorial Conference
Conference location St Andrews, Scotland
Conference dates 5-10 July 2009
Journal name Discrete Mathematics   Check publisher's open access policy
Place of Publication Amsterdam, Netherlands
Publisher Elsevier BV
Publication Year 2011
Sub-type Fully published paper
DOI 10.1016/j.disc.2009.12.012
ISSN 0012-365X
Volume 311
Issue 13
Start page 1235
End page 1246
Total pages 12
Abstract/Summary A broadcast on a graph G is a function f:V→Z+∪0. The broadcast number of G is the minimum value of ∑v∈Vf(v) among all broadcasts f for which each vertex of G is within distance f(v) from some vertex v with f(v)<1. This number is bounded above by the radius and the domination number of G. We show that to characterize trees with equal broadcast and domination numbers it is sufficient to characterize trees for which all three of these parameters coincide.
Subjects 2607 Discrete Mathematics and Combinatorics
2614 Theoretical Computer Science
Keyword Broadcast
Broadcast domination
Dominating broadcast
Domination number
Radial tree
Q-Index Code E1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Conference Paper
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Jan 2016, 11:27:45 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)